# SDR AALA20150329010

- Difficulty date: March 29, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 5,571 hours, 640 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.   DURING CLIMB CREW OBSERVED, FLIGHT CONTROLS CAUTION, EICAS MSG.  FOUND ELEC CONNECTOR D4310P LOOSE.  SECURED CONNECTOR.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
